Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

Having lower back pain and noticed white specks in urine. Is this a sign of an illness?

DOCTOR OF THE MONTH - Feb 2014
Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5930 Questions
Question
My urine is thick with white chunky pieces. what does that mean. Lower back has been hurting last two days
Posted Thu, 14 Mar 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Saurabh Gupta 32 minutes later
Hi XXXXXXX,
Thanks for posting your query.

The whitish thing you see in the urine could be desquamated epithelium or the inspissated secretions from the vagina or the cervix.This is commonly seen in pregnant women and occur under the influence of normally increased progesterone hormone.

You may have to get your self examined by a gynecologist to ascertain the fact.Need not worry , this is not serious and do not cause any complications. However I suggest a close observation of the urine and if it more than usual you should address with the Primary doctor.

I hope this information has been both informative and helpful for you.
Please accept my answer in case you do not have further queries.

Wishing you good health...

Regards.
Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
 
Follow-up: Having lower back pain and noticed white specks in urine. Is this a sign of an illness? 19 minutes later
I have Polycystic Ovary Syndrome so I do not have high progesterone levels. I tend to have high Testosterone. Could it be a sign of kidney infection? It was a lot at one point.
 
 
Answered by Dr. Saurabh Gupta 1 hour later
Hi,
Thanks for posting your query again.

Turbid urine and whitish chunk may indicate an doctor to confirm the diagnosis . This might require a thorough examination and baseline investigations like urine routine test , renal profile etc
If a urinary infection is confirmed then your doctor will put you on a course of antibiotics for 10 days or so.
In addition you should drink lots of water to help in faster recovery.

I hope this answers your query. If you have any questions I will be happy to answer.
Please close the query if you have no other questions.

Wishing you good health...

Regards.
Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor